# SDR 08FDEA00980

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC06221
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAGMENTS ARE MISSING FROM THE INBD PIANO HINGE ON PANEL 551 CB LT WING T/E   LOWER SURFACE.  REMOVED PANEL IAW SRM 51-31-01;  VOL II.   REMOVED HINGED PANEL IAW SRM 51-33-01 VOL II.   LOCATED & DRILLED HOLES IAW SRM 51-33-01 VOL II.   ALODINED & PRIMED IAW SRM 51-21-01 PGS 21 & 24 VOL II.  INSTALLED PANEL & HINGE IAW SRM 51-31-01 & 51-33-01 VOL II. PAINTED IAW SRM 51-21-01 PG 8  VOL II.
